Alert archive / Georgia / Special Weather Statements in 2015
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Oct 10, 2015, 4:48 AM EDT for 5 counties in Georgia. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 10, 2015, 4:48 AM EDT (08:48 UTC)
- Expired
- Oct 10, 2015, 5:15 AM EDT
- In force
- 27 min
- Issued by
- NWS Atlanta, GA
Counties Clayton County, GA, Coweta County, GA, Fayette County, GA, Meriwether County, GA, Troup County, GA
The radar
The Atlanta radar (KFFC), 14 km from the middle of the area, began a volume at 08:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 8.8 hours before the alert went out and 15 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 109 J/kg
- Mixed-layer CIN
- -29 J/kg
- Mixed-layer LCL
- 1129 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 55 m²/s²
- 0-3 km storm-relative helicity
- 37 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
251
WWUS82 KFFC 100848
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
448 AM EDT SAT OCT 10 2015
GAZ053>055-066-067-100915-
TROUP GA-CLAYTON GA-COWETA GA-FAYETTE GA-MERIWETHER GA-
448 AM EDT SAT OCT 10 2015
...SIGNIFICANT WEATHER ADVISORY FOR TROUP...CLAYTON...COWETA...
FAYETTE AND MERIWETHER COUNTIES UNTIL 515 AM EDT...
AT 446 AM EDT...A LINE OF HEAVY SHOWERS AND THUNDERSTORMS WAS
EXTENDING FROM NEAR FAYETTEVILLE TO 8 MILES EAST OF LAGRANGE...AND
MOVING NORTHEAST AT 35 MPH.
HAZARD...UP TO 35 MPH WIND... OCCASIONAL CLOUD TO GROUND LIGHTNING
AND BRIEF LOCALLY HEAVY RAIN.
IMPACT...MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS IS POSSIBLE. BRIEF LOCALIZED
FLOODING IN LOW LYING... POOR DRAINAGE AREAS IS POSSIBLE.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
NEWNAN...LAGRANGE...FAYETTEVILLE...JONESBORO...GREENVILLE...PEACHTREE
CITY...STOCKBRIDGE...RIVERDALE...TYRONE...MORROW...LOVEJOY...
MANCHESTER...WEST POINT...SENOIA...HOGANSVILLE...GRANTVILLE...PINE
MOUNTAIN...WOODBURY...LUTHERSVILLE AND BROOKS.
LAT...LON 3347 8471 3361 8426 3360 8424 3355 8426
3355 8429 3344 8430 3343 8435 3335 8435
3335 8439 3326 8443 3325 8451 3320 8449
3304 8454 3288 8451 3285 8457 3284 8470
3287 8475 3287 8519 3297 8520
TIME...MOT...LOC 0846Z 244DEG 53KT 3343 8451 3302 8490
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Oct 10, 3:43 AM EDT, 1 hour 5 minutes earlier.
Area forecast discussion, Oct 10, 3:43 AM EDT, 1 hour 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 343 AM EDT SAT OCT 10 2015 .SHORT TERM /TODAY THROUGH SUNDAY/... CURRENT RADAR LOOP SHOWS SHOWERS AND ISOLATED THUNDERSTORMS MOVING SOUTHER ACROSS THE AREA THIS MORNING. THESE STORMS ARE ASSOCIATED WITH A FRONTAL SYSTEM MOVING THROUGH THE SOUTHEASTERN REGION. THE MODELS ARE IN GOOD AGREEMENT SHOWING THIS SYSTEM MOVING THROUGH THE AREA AND OFF THE GA/SC COAST BY 06Z-12Z SUN. INSTABILITIES AND WIND SHEAR VALUES AREA MODEST...SO NOT EXPECTING ANY SEVERE STORMS TO DEVELOP WITH THIS SYSTEM. THE BIGGEST CONCERN APPEARS TO BE THE AMOUNT OF PRECIP WE ARE EXPECTING. MODELS SHOWING PWS IN THE 1.4 TO 1.7 INCH RANGE THROUGH 00Z SUN. QPF VALUES ARE SHOWING 0.5 TO 1 INCH ACROSS OUR AREA THROUGH SUNDAY MORNING. AREA CREEKS AND RIVERS SHOULD BE ABLE TO HANDLE THESE AMOUNTS WITH NO PROBLEM...SO NO SIGNIFICANT FLOOD PROBLEMS ARE EXPECTED. CLOUDS AND PATCHY LIGHT RAIN WILL LIKELY LINGER THROUGH TONIGHT AS THE WRAP AROUND MOISTURE/CLOUDS ARE EXPECTED ON THE BACK SIDE OF THE UPPER LOW. AS FOR TEMPS A MOS BLEND CONTINUES TO LOOK REASONABLE THROUGH THE SHORT TERM. 01 .LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/... NO SIGNIFICANT CHANGES TO PREVIOUS EXTENDED FORECAST TRENDS. GENERALLY A MOSTLY DRY AND MILD LONG TERM FORECAST IN STORE AS NORTHWESTERLY UPPER-LEVEL FLOW DOMINATES THROUGH THE MAJORITY OF THE PERIOD. SHARP BUT QUICK-MOVING UPPER TROUGH DIGS INTO THE EASTERN U.S. EARLY NEXT WEEK DRIVING ANOTHER COLD FRONT THROUGH NORTH GEORGIA. MODELS CONTINUE TO SHOW THIS SYSTEM STRUGGLES TO TAP ANY SIGNIFICANT MOISTURE AND PRECIPITATION CHANCES APPEAR TO BE LIMITED. BEST CHANCES MONDAY NIGHT ACROSS THE NORTH AND TUESDAY ACROSS CENTRAL GEORGIA. 20 && AVIATION... 06Z UPDATE... SHOWERS AND ISOLATED THUNDERSTORMS MOVING SOUTH THROUGH THE AREA THIS MORNING. PRECIP HAS BEGUN TO AFFECT THE ATL AREA TAF SITES AND WILL CONTINUE THROUGH DAYBREAK. THE MAJORITY OF THE SHOWERS SHOULD BE SOUTH OF THE ATL/AHN AREA BY 12-14Z BUT WILL STILL SEE SOME LINGERING SHRA THROUGH 20Z-22Z. CEILINGS WILL STAY MAINLY IN THE VFR TO MVFR RANGE BUT WILL SEE SOME BRIEF PERIODS OF IFR CEILINGS IN AND AROUND THE STRONGER SHRA/TSRA. WINDS ARE OUT OF THE NW AND WILL TURN TO THE NE BY 06-09Z SUN. WINDS SPEEDS EXPECTED TO STAY 10KT OR LESS. //ATL CONFIDENCE...06Z UPDATE... CONFIDENCE MEDIUM ON ALL ELEMENTS. 01 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 70 54 73 54 / 80 20 0 0 ATLANTA 72 57 74 55 / 60 5 0 0 BLAIRSVILLE 67 52 72 48 / 70 10 0 0 CARTERSVILLE 72 55 75 53 / 60 5 0 0 COLUMBUS 78 60 77 58 / 50 0 0 0 GAINESVILLE 69 54 72 54 / 70 10 0 0 MACON 77 60 75 55 / 50 10 0 0 ROME 72 54 76 52 / 60 0 0 0 PEACHTREE CITY 74 55 75 53 / 50 5 0 0 VIDALIA 78 62 74 59 / 50 20 10 5 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...01 LONG TERM....20 AVIATION...01
Hazardous weather outlook, Oct 10, 4:30 AM EDT, 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 430 AM EDT SAT OCT 10 2015 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-111000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 430 AM EDT SAT OCT 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... ...ISOLATED THUNDERSTORMS ARE POSSIBLE ACROSS NORTH GEORGIA THIS MORNING... ...ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS CENTRAL GEORGIA TODAY... SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP AHEAD OF A COLD FRONT THAT WILL PUSH ACROSS CENTRAL GEORGIA DURING THE MORNING AND EARLY AFTERNOON HOURS. A FEW THUNDERSTORMS MAY BE POSSIBLE ACROSS NORTH GEORGIA THIS MORNING AS AN UPPER LOW PUSHES ACROSS THE STATE. INSTABILITY WILL BE MARGINAL...SO SEVERE THUNDERSTORMS ARE NOT EXPECTED AT THIS TIME. ANY THUNDERSTORM THREAT WILL GREATLY DIMINISH ACROSS THE AREA BY MID TO LATE AFTERNOON. WEATHER HAZARDS EXPECTED... BRIEF GUSTY WINDS... OCCASIONAL CLOUD-TO-GROUND LIGHTNING AND LOCALLY HEAVY RAIN ARE EXPECTED WITH THE STRONGER STORMS. NO HAZARDOUS WEATHER IS EXPECTED TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Special weather statement, Oct 9, 10:51 PM EDT, 5 hours 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1051 PM EDT FRI OCT 9 2015
GAZ007-011>013-019>021-100400-
GILMER GA-GORDON GA-PICKENS GA-BARTOW GA-CHEROKEE GA-CHATTOOGA GA-
FLOYD GA-
1051 PM EDT FRI OCT 9 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN GILMER...GORDON...
PICKENS...BARTOW...CHEROKEE...CHATTOOGA AND FLOYD COUNTIES UNTIL
MIDNIGHT EDT...
AT 1049 PM EDT...THUNDERSTORMS WITH HEAVY RAIN AND FREQUENT LIGHTNING
EXTENDED FROM EAST OF RESACA TO NEAR KINGSTON TO SUMMERVILLE...MOVING
EAST AT 20 MPH.
HAZARD...FREQUENT CLOUD-TO-GROUND LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
LOCALIZED FLOODING IN LOW LYING AND POOR DRAINAGE AREAS IS
ALSO POSSIBLE. MOTORISTS SHOULD SLOW DOWN AND BE PREPARED
FOR POSSIBLE LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER
COVERS THE ROAD REMEMBER...TURN AROUND...DO NOT DROWN.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
ROME...CANTON...CARTERSVILLE...CALHOUN...SUMMERVILLE...JASPER...
WOODSTOCK...HOLLY SPRINGS...ADAIRSVILLE...EUHARLEE...TRION...
EMERSON...BALL GROUND...NELSON...WHITE...WALESKA...KINGSTON...
RESACA...PLAINVILLE AND TALKING ROCK.
LAT...LON 3459 8506 3462 8506 3462 8493 3464 8491
3462 8491 3461 8486 3462 8472 3461 8473
3458 8465 3465 8465 3464 8427 3458 8430
3457 8435 3449 8433 3411 8443 3414 8531
3416 8544 3459 8552
TIME...MOT...LOC 0249Z 276DEG 18KT 3458 8477 3427 8494 3421 8565Special weather statement, Oct 9, 11:48 PM EDT, 5 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1148 PM EDT FRI OCT 9 2015
GAZ004-005-007-011>014-019>021-030-100500-
GILMER GA-MURRAY GA-GORDON GA-DAWSON GA-WHITFIELD GA-PICKENS GA-
BARTOW GA-CHEROKEE GA-CHATTOOGA GA-POLK GA-FLOYD GA-
1148 PM EDT FRI OCT 9 2015
...SIGNIFICANT WEATHER ADVISORY FOR GILMER...SOUTHERN MURRAY...
GORDON...WESTERN DAWSON...SOUTHEASTERN WHITFIELD...PICKENS...
BARTOW...CHEROKEE...CHATTOOGA...POLK AND FLOYD COUNTIES UNTIL 100 AM
EDT...
AT 1145 PM EDT...SHOWERS AND THUNDERSTORM WITH MODERATE TO HEAVY RAIN
EXTENDED FROM NEAR SUCHES TO CANTON...ROME AND FORNEY...MOVING
NORTHEAST AT 25 MPH.
HAZARD...OCCASIONAL CLOUD-TO-GROUND LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
LOCALIZED FLOODING IN LOW LYING AND POOR DRAINAGE AREAS IS
ALSO LIKELY. MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR
POSSIBLE LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER
COVERS THE ROAD REMEMBER...TURN AROUND...DO NOT DROWN.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
ROME...DALTON...CANTON...CARTERSVILLE...CALHOUN...CEDARTOWN...
SUMMERVILLE...JASPER...ELLIJAY...WOODSTOCK...HOLLY SPRINGS...
ADAIRSVILLE...ROCKMART...EUHARLEE...TRION...EMERSON...BALL GROUND...
NELSON...ARAGON AND CAVE SPRING.
LAT...LON 3459 8506 3475 8504 3472 8425 3467 8425
3464 8420 3454 8419 3448 8413 3411 8440
3413 8452 3408 8474 3408 8492 3403 8495
3392 8532 3393 8539 3459 8553
TIME...MOT...LOC 0345Z 237DEG 22KT 3459 8418 3425 8455 3431 8526 3404
8543Special weather statement, Oct 10, 3:16 AM EDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
316 AM EDT SAT OCT 10 2015
GAZ042-052-100800-
HEARD GA-CARROLL GA-
316 AM EDT SAT OCT 10 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN HEARD AND CARROLL
COUNTIES UNTIL 400 AM EDT...
AT 314 AM EDT...A LINE OF STRONG THUNDERSTORMS EXTENDED FROM NEAR
BOWDON TO WEST OF EPHESUS...MOVING EAST AT 20 MPH.
HAZARD...FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY.
ELECTRICAL APPLIANCES SHOULD NOT BE USED UNLESS IN AN
EMERGENCY. MOTORISTS SHOULD SLOW DOWN AND BE PREPARED
FOR POSSIBLE LOSS OF CONTROL DUE TO HYDROPLANING. WHEN
WATER COVERS THE ROAD REMEMBER...TURN AROUND...DO NOT
DROWN.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
CARROLLTON...VILLA RICA...BOWDON...MOUNT ZION...EPHESUS...
CENTRALHATCHEE...ROOPVILLE...LOWELL...TYUS...TREASURE LAKE...
FROLONA...PLANT WANSLEY...ROOSTERVILLE...ABILENE...CLEM...JOHN TANNER
STATE PARK...SEATON LAKE...BLACKJACK MOUNTAIN AND BOWDON JUNCTION.
LAT...LON 3363 8531 3371 8490 3358 8491 3345 8496
3346 8498 3344 8498 3343 8501 3337 8499
3335 8500 3329 8527 3360 8533
TIME...MOT...LOC 0714Z 266DEG 17KT 3358 8527 3340 8537 3333 8554Special weather statement, Oct 10, 3:50 AM EDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
350 AM EDT SAT OCT 10 2015
GAZ042>044-052-053-100845-
HEARD GA-SOUTH FULTON GA-COWETA GA-CARROLL GA-DOUGLAS GA-
350 AM EDT SAT OCT 10 2015
...SIGNIFICANT WEATHER ADVISORY FOR HEARD...SOUTH FULTON...COWETA...
SOUTHEASTERN CARROLL AND SOUTHERN DOUGLAS COUNTIES UNTIL 445 AM
EDT...
AT 348 AM EDT...A LINE OF STRONG THUNDERSTORMS EXTENDED FROM NEAR
CARROLLTON TO ROOPVILLE AND EPHESUS...MOVING EAST AT 25 MPH.
HAZARD...FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY.
ELECTRICAL APPLIANCES SHOULD NOT BE USED UNLESS IN AN
EMERGENCY. MOTORISTS SHOULD SLOW DOWN AND BE PREPARED
FOR POSSIBLE LOSS OF CONTROL DUE TO HYDROPLANING. WHEN
WATER COVERS THE ROAD REMEMBER...TURN AROUND...DO NOT
DROWN.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
ATLANTA...NEWNAN...DOUGLASVILLE...CARROLLTON...FRANKLIN...UNION
CITY...VILLA RICA...FAIRBURN...TYRONE...PALMETTO...GRANTVILLE...
WHITESBURG...CENTRALHATCHEE...ROOPVILLE...EAST NEWNAN...CHATTAHOOCHEE
HILLS...CORINTH...THOMAS CROSSROADS...HANDY AND CAMPBELLTON.
LAT...LON 3351 8510 3368 8505 3374 8456 3372 8451
3352 8458 3351 8461 3346 8462 3322 8485
3319 8486 3323 8487 3322 8494 3320 8501
3324 8526 3333 8527
TIME...MOT...LOC 0748Z 270DEG 22KT 3361 8503 3352 8506 3331 8525Special weather statement, Oct 10, 4:15 AM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
415 AM EDT SAT OCT 10 2015
GAZ052-066-100845-
HEARD GA-TROUP GA-
415 AM EDT SAT OCT 10 2015
...SIGNIFICANT WEATHER ADVISORY FOR HEARD AND TROUP COUNTIES UNTIL
445 AM EDT...
AT 412 AM EDT...A LINE OF HEAVY SHOWERS AND THUNDERSTORMS WAS
EXTENDING FROM NEAR FRANKLIN TO NEAR LAGRANGE TO NEAR LAKEVIEW...AND
MOVING EAST AT 35 MPH.
HAZARD...UP TO 35 MPH WIND...OCCASIONAL CLOUD TO GROUND LIGHTNING
AND BRIEF HEAVY DOWNPOURS.
IMPACT...EXPECT MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
LAGRANGE...FRANKLIN...WEST POINT...HOGANSVILLE...CENTRALHATCHEE...
CORINTH...HARRISONVILLE...BAUGHS CROSSROADS...FROLONA...TEXAS...BIG
SPRINGS...HILLCREST...MOUNTVILLE...ABBOTTSFORD...WARES CROSSROADS...
STATE LINE PARK...LOUISE...PIEDMONT HEIGHTS...GLENN AND CANNONVILLE.
LAT...LON 3339 8500 3328 8496 3328 8495 3326 8495
3323 8494 3322 8486 3287 8486 3287 8519
3333 8527
TIME...MOT...LOC 0812Z 271DEG 31KT 3326 8502 3309 8505 3291 8516Special weather statement, Oct 10, 4:48 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
448 AM EDT SAT OCT 10 2015
GAZ053>055-066-067-100915-
TROUP GA-CLAYTON GA-COWETA GA-FAYETTE GA-MERIWETHER GA-
448 AM EDT SAT OCT 10 2015
...SIGNIFICANT WEATHER ADVISORY FOR TROUP...CLAYTON...COWETA...
FAYETTE AND MERIWETHER COUNTIES UNTIL 515 AM EDT...
AT 446 AM EDT...A LINE OF HEAVY SHOWERS AND THUNDERSTORMS WAS
EXTENDING FROM NEAR FAYETTEVILLE TO 8 MILES EAST OF LAGRANGE...AND
MOVING NORTHEAST AT 35 MPH.
HAZARD...UP TO 35 MPH WIND... OCCASIONAL CLOUD TO GROUND LIGHTNING
AND BRIEF LOCALLY HEAVY RAIN.
IMPACT...MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS IS POSSIBLE. BRIEF LOCALIZED
FLOODING IN LOW LYING... POOR DRAINAGE AREAS IS POSSIBLE.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
NEWNAN...LAGRANGE...FAYETTEVILLE...JONESBORO...GREENVILLE...PEACHTREE
CITY...STOCKBRIDGE...RIVERDALE...TYRONE...MORROW...LOVEJOY...
MANCHESTER...WEST POINT...SENOIA...HOGANSVILLE...GRANTVILLE...PINE
MOUNTAIN...WOODBURY...LUTHERSVILLE AND BROOKS.
LAT...LON 3347 8471 3361 8426 3360 8424 3355 8426
3355 8429 3344 8430 3343 8435 3335 8435
3335 8439 3326 8443 3325 8451 3320 8449
3304 8454 3288 8451 3285 8457 3284 8470
3287 8475 3287 8519 3297 8520
TIME...MOT...LOC 0846Z 244DEG 53KT 3343 8451 3302 8490The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 9, 8:39 PM EDT | Special Weather Statement | FFC | Catoosa, Dade, Walker | 51 min |
| Oct 9, 8:51 PM EDT | Special Weather Statement | FFC | Murray | 54 min |
| Oct 9, 9:16 PM EDT | Special Weather Statement | FFC | Chattooga, Floyd | 59 min |
| Oct 9, 9:34 PM EDT | Special Weather Statement | FFC | Fannin, Gilmer, Murray | 56 min |
| Oct 9, 10:05 PM EDT | Special Weather Statement | FFC | Floyd, Gordon | 55 min |
| Oct 9, 10:51 PM EDT | Special Weather Statement | FFC | Bartow, Chattooga, Cherokee, Floyd, Gordon, Pickens | 69 min |
| Oct 9, 11:48 PM EDT | Special Weather Statement | FFC | Bartow, Chattooga, Cherokee, Dawson, Floyd, Gilmer and 3 more | 72 min |
| Oct 10, 3:16 AM EDT | Special Weather Statement | FFC | Carroll | 44 min |
| Oct 10, 3:50 AM EDT | Special Weather Statement | FFC | Coweta, Douglas, Heard | 55 min |
| Oct 10, 4:15 AM EDT | Special Weather Statement | FFC | Heard, Troup | 30 min |
| Oct 10, 5:41 AM EDT | Special Weather Statement | FFC | Baldwin, Jones | 34 min |
| Oct 10, 5:53 AM EDT | Special Weather Statement | FFC | Hancock, Warren | 37 min |
| Oct 10, 6:31 AM EDT | Special Weather Statement | FFC | Glascock, Jefferson, Warren, Washington | 44 min |
| Oct 10, 6:42 AM EDT | Special Weather Statement | FFC | Bleckley, Houston, Pulaski, Twiggs, Wilkinson | 48 min |
| Oct 10, 7:34 AM EDT | Special Weather Statement | FFC | Bleckley, Glascock, Jefferson, Johnson, Laurens, Washington and 1 more | 26 min |
| Oct 10, 8:01 AM EDT | Special Weather Statement | FFC | Jefferson, Johnson, Laurens, Treutlen, Wheeler | 44 min |
| Oct 10, 8:40 AM EDT | Special Weather Statement | FFC | Emanuel, Montgomery, Toombs, Treutlen | 50 min |
Nearby
Special Weather Statements in Georgia, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.